# SDR CA070912008

- Difficulty date: September 10, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp AS 355F2
- Aircraft time: 4,156 hours
- Engine: Allsn 250C20F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6899253
- Part serial: T106935
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: B

## Discrepancy

(CAN) ENGINE AUTO-REIGNITION ACTIVATED IN FLIGHT. REPORTS OF SOFT (BANG) PRECEEDING DECEL. INVESTIGATION REVEALED AIR IN FUEL SYSTEM, SUBSEQUENT TROUBLESHOOTING FOUND ENGINE DRIVEN FUEL PUMP DEFECTIVE. (TC NR 20070912008)
